EconPapers    
Economics at your fingertips  
 

Ulam-Hyers Stability Results for Fixed Point Problems via - -Contractive Mapping in ( )-Metric Space

Monica-Felicia Bota, Erdal Karapınar and Oana Mleşniţe

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

We will investigate some existence, uniqueness, and Ulam-Hyers stability results for fixed point problems via - -contractive mapping of type-( ) in the framework of -metric spaces. The presented theorems extend, generalize, and unify several results in the literature, involving the results of Samet et al. (2012).

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/825293.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/825293.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:825293

DOI: 10.1155/2013/825293

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:825293